# SDR UIEA2021072201615

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS NOT DEPICTING WEATHER ACCORDLY WITH EXTREME PRECIPITATION IN FRONT AND 4000' ABOVE AIRCRAFT WEATHER RADAR TILTED -3,-4,-5 DEG NOSE DOWN, IT ONLY SHOWED A DOT AND GREEN ONLY. ANY MORE DOWN WAS ALL GROUND CLUTTER AND NO WEATHER PRINTING, WEATHER VISUALLY OBSERBED.( OPS TESTED BOTH L & R WEATHER RADAR SYSTEMS, MULTIPLE TIMES IAW AMM 34-43-00. OPS TEST GOOD, NO DEFECTS NOTED. )
